MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.9MM TI LOCKING BOLT 60MM; PIN,FIXATION,SMOOTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.9MM TI LOCKING BOLT 60MM; PIN,FIXATION,SMOOTH
Model Number 459.60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient weight not available for reporting.Date patient pain began is not known.(b)(4).Date of implant reported as (b)(6) 2010, exact date is unknown.Device was not explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient sustained a broken left femur in a motor vehicle accident in (b)(6) 2010.Patient was implanted with the trochanteric nail system on unknown date.Patient reports pain in the left leg.Patient has had follow up visits to the doctor but does not know if explantation of the devices is planned.X-rays taken on unknown date indicate the bone is growing over the nail.This report is for one (1) 4.9mm locking bolt.(b)(4).

Brand Name
4.9MM TI LOCKING BOLT 60MM
Common Device Name
PIN,FIXATION,SMOOTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7275473
Report Number2939274-2018-50650
Device Sequence Number10804165
Product Code HTY
UDI-Device Identifier10886982231673
UDI-Public(01)10886982231673(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K970733
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number459.60
Device Catalogue Number459.60
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;